# SDR DL72S972259

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 652176646
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN HAD NUMEROUS O/S AND LOOSE FASTENERS.  SPLICED SKIN SECTION PER SRM 57-50-1.
